The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1175 KB) | Metadata | Table of Contents | ZAA summary
Volume 4, Issue 1, 1985, pp. 39–53
DOI: 10.4171/ZAA/136

Published online: 1985-02-28

Lorentz-Folgenräume mit logarithmischem Gewicht

Georg Baumbach

The paper deals with sequence spaces of Lorentz type equipped with a "logarithmic" weight. They may be used for the investigation of sequences behaving asymptotically like $$n^\alpha (\mathrm {log} \: n)^\beta \quad (\alpha, \beta \: \mathrm {real}, \alpha < 0).$$. The main result is one about real interpolation. Besides, important properties of these spaces corresponding to those of Lorentz sequence spaces are summarised. A prospect of similar function spaces is given.

No keywords available for this article.

Baumbach Georg: Lorentz-Folgenräume mit logarithmischem Gewicht. Z. Anal. Anwend. 4 (1985), 39-53. doi: 10.4171/ZAA/136